# SDR C8GA20030015

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 49,863 hours, 36,916 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 355484225
- Condition: Defective
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 707 FROM PHX TO TOL. THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED DURING FLIGHT. FOLLOWED ALL CCIA PROCEDURES AND THE LOWER BODY OVERHEAT LIGHT REMAIN ON. ADVISED CCIA FLIGHT FOLLOWING AND ATC IN PHX OF THE PROBLEM AND AIR TURN BACK TO PHX. AIRCRAFT LANDED WITHOUT INCIDENT. INSPECTED SYSTEM AND REMOVED AND REPLACED THE FORWARD AFT BODY (KEELBEAM) OVERHEAT SENSOR IAW MM 26-10. AIRCRAFT RETURNED TO SERVICE.
